首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
COMMON FIXED-POINTS OF COMMUTING HOLOMORPHIC MAPS
被引:16
|
作者
:
ABATE, M
论文数:
0
引用数:
0
h-index:
0
ABATE, M
机构
:
来源
:
MATHEMATISCHE ANNALEN
|
1989年
/ 283卷
/ 04期
关键词
:
D O I
:
10.1007/BF01442858
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:645 / 655
页数:11
相关论文
共 50 条
[1]
COMMON FIXED-POINTS OF COMMUTING HOLOMORPHIC MAPS OF HYPERBALL
SUFFRIDGE, TJ
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV KENTUCKY,LEXINGTON,KY 40506
UNIV KENTUCKY,LEXINGTON,KY 40506
SUFFRIDGE, TJ
[J].
MICHIGAN MATHEMATICAL JOURNAL,
1975,
21
(04)
: 309
-
314
[2]
COMMON FIXED-POINTS FOR COMMUTING AND COMPATIBLE MAPS ON COMPACTA
JUNGCK, G
论文数:
0
引用数:
0
h-index:
0
JUNGCK, G
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1988,
103
(03)
: 977
-
983
[3]
COMMON FIXED-POINTS OF COMMUTING HOLOMORPHIC MAPPINGS IN HILBERT BALL AND POLYDISK
KOCZUMOW, T
论文数:
0
引用数:
0
h-index:
0
KOCZUMOW, T
[J].
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,
1984,
8
(05)
: 417
-
419
[4]
COMMON FIXED-POINTS OF COMMUTING MAPPINGS
GRAY, WJ
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV ALABAMA,DEPT MATH,UNIVERSITY,AL 35486
UNIV ALABAMA,DEPT MATH,UNIVERSITY,AL 35486
GRAY, WJ
SMITH, CM
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV ALABAMA,DEPT MATH,UNIVERSITY,AL 35486
UNIV ALABAMA,DEPT MATH,UNIVERSITY,AL 35486
SMITH, CM
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1975,
53
(01)
: 223
-
226
[5]
Common fixed points of commuting holomorphic maps in the unit ball of Cn
Bracci, F
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Padua, Dipartimento Matemat Pura & Applicata, I-35131 Padua, Italy
Univ Padua, Dipartimento Matemat Pura & Applicata, I-35131 Padua, Italy
Bracci, F
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1999,
127
(04)
: 1133
-
1141
[6]
COMMON FIXED-POINTS OF COMMUTING HOLOMORPHIC MAPPINGS IN THE PRODUCT OF N-HILBERT BALLS
SHAFRIR, I
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV PARIS 06,ANAL NUMER LAB,F-75252 PARIS,FRANCE
UNIV PARIS 06,ANAL NUMER LAB,F-75252 PARIS,FRANCE
SHAFRIR, I
[J].
MICHIGAN MATHEMATICAL JOURNAL,
1992,
39
(02)
: 281
-
287
[7]
COMMON FIXED-POINTS OF PAIRWISE COMMUTING MAPPINGS
KUBIAK, T
论文数:
0
引用数:
0
h-index:
0
KUBIAK, T
[J].
MATHEMATISCHE NACHRICHTEN,
1984,
118
: 123
-
127
[8]
Common fixed points of commuting holomorphic maps of the polydisc which are expanding on the torus
Tauraso, R
论文数:
0
引用数:
0
h-index:
0
机构:
Scuola Normale Super Pisa, I-56126 Pisa, Italy
Scuola Normale Super Pisa, I-56126 Pisa, Italy
Tauraso, R
[J].
ADVANCES IN MATHEMATICS,
1998,
138
(01)
: 92
-
104
[9]
ON THE FIXED-POINTS OF COMMUTING NONEXPANSIVE MAPS IN HYPERCONVEX SPACES
KHAMSI, MA
论文数:
0
引用数:
0
h-index:
0
机构:
BEN GURION UNIV NEGEV,IL-84105 BEER SHEVA,ISRAEL
KHAMSI, MA
LIN, M
论文数:
0
引用数:
0
h-index:
0
机构:
BEN GURION UNIV NEGEV,IL-84105 BEER SHEVA,ISRAEL
LIN, M
SINE, R
论文数:
0
引用数:
0
h-index:
0
机构:
BEN GURION UNIV NEGEV,IL-84105 BEER SHEVA,ISRAEL
SINE, R
[J].
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
1992,
168
(02)
: 372
-
380
[10]
FIXED-POINTS OF HOLOMORPHIC MAPS IN BANACH-SPACES
HAYDEN, TL
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV KENTUCKY, DEPT MATH, LEXINGTON, KY 40506 USA
UNIV KENTUCKY, DEPT MATH, LEXINGTON, KY 40506 USA
HAYDEN, TL
SUFFRIDGE, TJ
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV KENTUCKY, DEPT MATH, LEXINGTON, KY 40506 USA
UNIV KENTUCKY, DEPT MATH, LEXINGTON, KY 40506 USA
SUFFRIDGE, TJ
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1976,
60
(OCT)
: 95
-
105
←
1
2
3
4
5
→